# SDR FOTR2021700626

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) STR 27L BETWEEN BS 720F-740 IS CORRODED. CUT DAMAGED STR DIMENSION 12" LONG IAW SRM 53-10-3, FIG 1. FABRICATED REPAIR STR FROM BAC1498-147 7075T62 PO 2014059 DIMENSION 11.4375" LONG AND FABRICATED REPAIR STR SPLICE FROM BAC1498-131 7075-T6 PO90010803 DIMENSION 10.8750" LONG IAW SRM 53-10-3, FIG 1 AND 53-10-2 FIG 9. TREATED AND PRIMED IAW SRM 51-10-2.  STR REPAIR INSTALLED ON STR 27L BETWEEN BS 720F AND 740 IAW SRM 53-10-3, FIG 1.
